Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A dominance theorem for partitioned Hermitian matrices


Author: Russell Merris
Journal: Trans. Amer. Math. Soc. 164 (1972), 341-352
MSC: Primary 15A48
MathSciNet review: 0296091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A = ({A_{ij}})$ be a partitioned positive semidefinite hermitian matrix, where $ {A_{ij}}$ is n-square, $ 1 \leqq i,j \leqq m$. A class of ordered pairs of functions $ ({f_1},{f_2})$ is given such that $ ({f_1}({A_{ij}})) - ({f_2}({A_{ij}}))$ is positive semidefinite hermitian. Applications are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A48

Retrieve articles in all journals with MSC: 15A48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0296091-9
PII: S 0002-9947(1972)0296091-9
Keywords: Generalized matrix function, Schur function, associated transformation, Kronecker product, Hadamard (Schur) product, (group) character, orthogonality relations
Article copyright: © Copyright 1972 American Mathematical Society